



KTH-SJTU Joint Workshop on Distributed Intelligent System Analysis and Application

Aug. 28 - Aug. 30, 2016, KTH Royal Institute of Technology, Sweden



PROGRAM

Aug. 28th

18.00 Reception

Aug. 29th

9.00-9.15 Welcome Talk

Arne Johansson, Vice president for Research, KTH

SESSION 1

Chair: Xiaoming Hu

9.15-9.45 Weidong Chen, SJTU

Improving Autonomy and Safety of Intelligent Wheelchair

9.45-10.15 Dimos Dimarogonas, KTH

To be determined.

COFFEE BREAK (30 min)

SESSION 2

Chair: Xiaofan Wang

10.45-11.15 Boualem Djehiche, KTH

Optimal Control and Games for Markov Chains of Mean-field Type

11.15-11.45 Dewei Li, SJTU

The Predictive Control System for Temperature and Humidity of Enthalpy

Difference Lab

11.45-12.15 Henrik Sandberg, KTH

From Control System Security Indices to Attack Identifiability

LUNCH

12.20-13.20

SESSION 3 Chair: Henrik Sandberg

13.30-14.00 Ning Li, SJTU

Gap-Metric Based Switched Multiple Model Predictive Control

14.00-14.30 Xiaoming Hu, KTH

Intrinsic Formations of Reduced Attitudes

14.30-15.00 Yanyu Lu, SJTU

Pilots' Visual Scanning Behaviours During a Flight Task

COFFEE BREAK (30 min)

SESSION 4 Chair: Ning Li

15.30-16.00 Anders Lindquist, KTH

To be determined.

16.00-16.30 Xiaofan Wang, SJTU

Quantization Effects on Complex Networks

16.30-17.00 Per Enqvist, KTH

To be determined.

BANQUET 18.30-20.30

Aug. 30th

SESSION 5 Chair: Weidong Chen

9.00-9.30 Karl Henrik Johansson, KTH

To be determined.

9.30-10.00 Yupu Yang, SJTU

Measurement of Weak Magnetic Field for Autonomic- navigation in Space

10.00-10.30 Johan Karlsson, KTH

To be determined.

COFFEE BREAK (30 min)

SESSION 6 Chair: Karl Henrik Johansson

11.00-11.30 Weidong Zhang, SJTU

Analytical Design and Quantitative Tuning for Linear and Nonlinear Systems

11.30-12.00 Bo Wahlberg, KTH

On Convex Relaxation Methods in Control and System Identification

12.00-12.30 Shanying Zhu, SJTU

Distributed Estimation in Bandwidth Constrained Sensor Networks: A Least

Squares Approach

LUNCH 12.40-13.40